Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On finitely generated and projective extensions of Banach algebras


Author: Joan Verdera
Journal: Proc. Amer. Math. Soc. 80 (1980), 614-620
MSC: Primary 46J05
DOI: https://doi.org/10.1090/S0002-9939-1980-0587938-7
MathSciNet review: 587938
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a finitely generated projective extension B of a commutative complex unitary Banach algebra A induces an open mapping $ \pi $ between the carrier spaces. We next prove that if $ \pi $ is a local homeomorphism then B contains an inertial subalgebra. Finally we present a necessary and sufficient condition for B to be uniform if A is.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J05

Retrieve articles in all journals with MSC: 46J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0587938-7
Keywords: Banach algebra, finitely generated projective extension, inertial subalgebra
Article copyright: © Copyright 1980 American Mathematical Society